# SDR K11A2010062472401

- Difficulty date: June 10, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 59,441 hours, 46,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SKIN CORROSION 12 X 12 INCH.
